# SDR FDEA202412111793

- Difficulty date: December 11, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 38,076 hours, 21,207 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: A5237112300200
- Condition: Not Reported
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE MAIN DECK CARGO DOOR ACTUATOR BEARING FITTING AT FRAME 24 PER EO NO:E6-  5230-E0378588 A P5 REPLACED MAIN DECK CARGO DOOR ACTUATOR BEARING FITTING AT FRAME 24 PER FEDEX EO   NO :E6-5230-E0378588 A P5 , SEQ NO :944 , TITLE :DOORS-CARGO DOOR/HYD SYS - DETAILED   VISUAL INSPECTION OF THE MAIN DECK CARGO DOOR (MDCD) ACTUATOR BEARING FITTING AT   FRAME 23 AND 24 - AOT A52W016-24,THE REPAIR IS CATEGORY A AND CLASSIFIED AS MAJOR PER   GMM 6-2-100.
